Alert archive / Tennessee / Tornado Warnings in 2025

Tornado Warning 145, NWS Memphis, TN

May 20, 20254 counties in Tennessee

NWS Memphis, TN issued this tornado warning at May 20, 2025, 3:10 PM CDT for 4 counties in Tennessee. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2025, 3:10 PM CDT (20:10 UTC)
Expired
May 20, 2025, 4:00 PM CDT
In force
50 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Carroll County, TN, Gibson County, TN, Henderson County, TN, Madison County, TN

The radar

The Memphis radar (KNQA), 93 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 3:15 PM CDTTORNADO6 W Bemis, TNA brief EF-0 tornado touched down in a wooded area just south of James Lawrence Road, to the west of Smith Lane in far southwest Jackson, TN. As the tornado moved northeast, damage to a warehouse building occurred on Smith Lane. Multiple videos showed some roo
May 20, 3:17 PM CDTTSTM WND DMG5 W Bemis, TNRoof damage noted to the TBI/TN hwy patrol building and additional damage noted at the Kirklands warehouse just west of MKL off Smith Lane. Time is radar estimated. Possible tornado.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 20, 1:09 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 8.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2025-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2025-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1276 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

683 
WFUS54 KMEG 202010
TORMEG
TNC017-053-077-113-202100-
/O.NEW.KMEG.TO.W.0145.250520T2010Z-250520T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
310 PM CDT Tue May 20 2025

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Northwestern Henderson County in west Tennessee...
  Southeastern Gibson County in west Tennessee...
  Southwestern Carroll County in west Tennessee...
  Madison County in west Tennessee...

* Until 400 PM CDT.

* At 310 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Mercer, or 10 miles southwest of
  Jackson, moving northeast at 35 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Three Way, Neely, Bemis, Cedar Grove, Huntersville, Jackson,
  Westover, Juno, Fairview, Gilmore, Medina, Blue Goose, Sitka, East
  Union, Claybrook, Adair, Youngs Crossing, West, Roberts, and Windy
  City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3550 8900 3564 8907 3566 8907 3568 8904
      3567 8902 3575 8894 3592 8868 3566 8846
TIME...MOT...LOC 2010Z 239DEG 29KT 3558 8900 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

AEH
3 follow-up statements
264 
WWUS54 KMEG 202024
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
324 PM CDT Tue May 20 2025

TNC017-053-077-113-202100-
/O.CON.KMEG.TO.W.0145.000000T0000Z-250520T2100Z/
Henderson TN-Gibson TN-Carroll TN-Madison TN-
324 PM CDT Tue May 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR
NORTHWESTERN HENDERSON...SOUTHEASTERN GIBSON...SOUTHWESTERN CARROLL
AND NORTHERN MADISON COUNTIES...

At 323 PM CDT, a confirmed tornado was located over Jackson, moving
northeast at 35 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Three Way, Neely, Bemis, Cedar Grove, Huntersville, Jackson,
Westover, Juno, Fairview, Gilmore, Medina, Blue Goose, Sitka, East
Union, Claybrook, Adair, Youngs Crossing, West, Windy City, and
Lavinia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3552 8894 3565 8900 3570 8899 3575 8894
      3592 8868 3566 8846
TIME...MOT...LOC 2023Z 239DEG 29KT 3564 8888 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

AEH
582 
WWUS54 KMEG 202029
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
329 PM CDT Tue May 20 2025

TNC017-053-077-113-202100-
/O.CON.KMEG.TO.W.0145.000000T0000Z-250520T2100Z/
Henderson TN-Gibson TN-Carroll TN-Madison TN-
329 PM CDT Tue May 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WEST
CENTRAL HENDERSON...SOUTHEASTERN GIBSON...SOUTHWESTERN CARROLL AND
NORTHEASTERN MADISON COUNTIES...

At 329 PM CDT, a confirmed tornado was located over Jackson, moving
northeast at 35 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Three Way, Claybrook, Bemis, Youngs Crossing, West, Cedar Grove,
Jackson, Westover, Juno, Fairview, Lavinia, Carroll, Gilmore, Medina,
Blue Goose, Sitka, East Union, White Fern, Goat City, and Oakfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3555 8885 3571 8892 3577 8889 3592 8868
      3566 8847 3558 8874
TIME...MOT...LOC 2029Z 239DEG 29KT 3567 8882 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

AEH
773 
WWUS54 KMEG 202039
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
339 PM CDT Tue May 20 2025

TNC017-053-077-113-202100-
/O.CON.KMEG.TO.W.0145.000000T0000Z-250520T2100Z/
Henderson TN-Gibson TN-Carroll TN-Madison TN-
339 PM CDT Tue May 20 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM CDT FOR WEST
CENTRAL HENDERSON...SOUTHEASTERN GIBSON...SOUTHWESTERN CARROLL AND
NORTHEASTERN MADISON COUNTIES...

At 339 PM CDT, a confirmed tornado was located 7 miles northeast of
Jackson, moving northeast at 35 mph.

HAZARD...Damaging tornado and quarter size hail.

SOURCE...Weather spotters confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Claybrook, West, Cedar Grove, Juno, Lavinia, Medina, Blue Goose,
Sitka, East Union, White Fern, Goat City, Oakfield, and Jackson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
storm shelter or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3559 8876 3580 8885 3592 8868 3566 8847
      3561 8865
TIME...MOT...LOC 2039Z 239DEG 29KT 3571 8874 

TORNADO...OBSERVED
MAX HAIL SIZE...1.00 IN

$$

AEH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at May 20, 2:22 PM CDT, 48 minutes earlier. Its key messages:

  • Updated at 205 PM CDT Tue May 20 2025
  • A Tornado Watch is in effect until 8PM for all of the Mid-South. Large hail, damaging winds, and a strong tornado or two are the main threats.
  • Cooler and less humid conditions will follow for Wednesday through Friday behind a cold front. A low chance of showers will occur late Wednesday as another cold front moves across the region.
  • Better Chances for thunderstorms will return to the Mid-South this weekend as an upper level disturbance moves through.
Area forecast discussion, May 20, 2:22 PM CDT, 48 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
222 PM CDT Tue May 20 2025

...New MESOSCALE UPDATE, DISCUSSION...

.KEY MESSAGES...
Updated at 205 PM CDT Tue May 20 2025

- A Tornado Watch is in effect until 8PM for all of the Mid-South.
  Large hail, damaging winds, and a strong tornado or two are the
  main threats.

- Cooler and less humid conditions will follow for Wednesday
  through Friday behind a cold front. A low chance of showers will
  occur late Wednesday as another cold front moves across the
  region.

- Better Chances for thunderstorms will return to the Mid-South
  this weekend as an upper level disturbance moves through.

&&

.DISCUSSION...
(This evening through next Monday)
Issued at 205 PM CDT Tue May 20 2025

The airmass has recovered well over the past 3 hours as skies
cleared quickly behind this morning's storms. Hi-res model
guidance has handled the overall radar trends well from this
morning and shows scattered to numerous thunderstorms this
afternoon and evening.

A SW to NE gradient of MLCAPE is currently stretched over the
area. Current values range from 2500 J/kg over SE AR and NW MS to
1500 J/kg near TN/KY border. Deep layer shear remains plentiful
with 50 to 65 knots across the entire area. The current upscale
growth limiting factors are low level shear (<150 effective SRH)
and mid level lapse rates (around 6 C/km). As a 70 knot mid level
jet rounds the base of the main trough, better lapse rates and low
level shear will increase over the next couple of hours over much
of the area. The most favorable location of overlapping shear and
instability will reside along and south of I-40 through this
evening.

The most robust storms are currently moving across south central
Arkansas and will likely move into SW portions of the Mid-South
over hour or so. Storm motion is currently SW to NE, but expected
to become more westerly by late afternoon as the mid level jet
overspreads the area. This will not only accelerate storm motion,
but will most likely shift storm mode from discrete supercellular
to more linear with bowing line segments. All hazards are anticipated
within this regime including damaging winds, large hail, and a
few strong tornadoes (EF-2+).

The threat of severe weather will end just after sunset as the
main shortwave swings through the region. A cold front will
quickly swing in behind the storms and begin to advect in drier
and cooler air through tomorrow morning.

The models continue to hit on a few showers Wednesday night into
early Thursday morning as a shortwave and associated cold front
moves across the area. Much drier air will move in for Thursday
and Friday, with highs in the 70s and lows in the upper 40s and
lower 50s.

Unsettled weather will begin as early as Friday night and continue
through early next week as several upper level disturbances rotate
through the region.

AC3

&&

.AVIATION...
(18Z TAFS)
Issued at 1240 PM CDT Tue May 20 2025

Main concern this TAF issuance remains convection moving across
the airspace this afternoon into evening. CAMs continue to
struggle with intensity and exact timing of thunderstorms,
though, went ahead and upgraded PROB30s to TEMPOs given the
environment. VFR conditions are expected to prevail, though, a
few brief drops to MVFR can't be ruled out. Behind the boundary
bringing the aforementioned convection, skies will clear pretty
rapidly. Southwest winds will remain gusty, up to 25 kts, through
around sunset when winds begin shifting west/northwest.

AEH

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&

PUBLIC FORECAST...AC3
AVIATION...AEH

In the hours before

Special weather statement, May 20, 2:10 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Memphis TN
210 PM CDT Tue May 20 2025

ARZ035-048-201945-
St. Francis AR-Cross AR-
210 PM CDT Tue May 20 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN ST. FRANCIS AND
CROSS COUNTIES THROUGH 245 PM CDT...

At 210 PM CDT, Doppler radar was tracking a strong thunderstorm near
Fair Oaks, or 13 miles west of Wynne, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Wynne, Hydrick, Rosenbaum, River Front, Fitzgerald Crossing,
Wittsburg, Village Creek State Park, Fair Oaks, Brushy Lake, McElroy,
Vanndale, Mersman, Colt, Fair Field, Cherry Valley, Ellis Chapel,
Levesque, Hamlin, Princedale, and L'angville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for eastern
Arkansas.

&&

LAT...LON 3527 9104 3542 9074 3518 9058 3506 9104
TIME...MOT...LOC 1910Z 246DEG 34KT 3518 9102

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CMA
Special weather statement, May 20, 2:16 PM CDT, 54 minutes before
Special Weather Statement
National Weather Service Memphis TN
216 PM CDT Tue May 20 2025

TNZ021-022-052-054-055-201945-
Carroll TN-Henderson TN-Madison TN-Benton TN-Decatur TN-
216 PM CDT Tue May 20 2025

...A STRONG THUNDERSTORM WILL IMPACT HENDERSON...SOUTHWESTERN
BENTON...SOUTHEASTERN CARROLL...CENTRAL MADISON AND NORTHERN DECATUR
COUNTIES THROUGH 245 PM CDT...

At 216 PM CDT, Doppler radar was tracking a strong thunderstorm near
Blue Goose, or 9 miles east of Jackson, moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hickory Flat, Dollar, Bemis, Cedar Grove, Jeannette, Beech Bluff,
Jackson, Westover, Madison Hall, Lexington, Union Cross, Juno,
Holladay, Gilmore, Maple Grove, Blue Goose, Timberlake, Hinson
Springs, Cozette, and East Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Tornado Watch remains in effect until 800 PM CDT for west
Tennessee.

&&

LAT...LON 3571 8803 3557 8856 3559 8857 3559 8860
      3558 8862 3555 8863 3548 8886 3568 8900
      3598 8816 3574 8801
TIME...MOT...LOC 1916Z 245DEG 34KT 3565 8865

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

CMA
Special weather statement, May 20, 2:18 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Memphis TN
218 PM CDT Tue May 20 2025

MOZ113-115-TNZ001-201945-
Pemiscot MO-Dunklin MO-Lake TN-
218 PM CDT Tue May 20 2025

...A STRONG THUNDERSTORM WILL IMPACT PEMISCOT...EAST CENTRAL DUNKLIN
AND SOUTHWESTERN LAKE COUNTIES THROUGH 245 PM CDT...

At 217 PM CDT, Doppler radar was tracking a strong thunderstorm near
Deering, or near Kennett, moving northeast at 25 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Scobeville, New Survey, Denton, Gobler, Covington, Tinkerville,
Stewart, Shade, Caruthersville, Bakerville, Hathaway, Deering, Hayti,
Stanley, Deer Land, West Kennett, Pascola, Rives, Canady, and
Hayward.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

A Tornado Watch remains in effect until 800 PM CDT for southeastern
Missouri...and west Tennessee.

&&

LAT...LON 3640 8967 3641 8963 3623 8945 3622 8948
      3621 8949 3619 8956 3619 8962 3618 8963
      3617 8961 3606 8999 3622 9010 3639 8986
      3639 8975 3642 8974 3643 8973
TIME...MOT...LOC 1917Z 240DEG 23KT 3618 8997

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

DNM
Local storm report, May 20, 2:36 PM CDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
236 PM CDT Tue May 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0229 PM     Hail             5 NE Oxford             34.41N 89.47W
05/20/2025  M1.00 Inch       Lafayette          MS   Trained Spotter

            quarter sized hail 5mi ne of oxford on hwy
            30.

&&
Local storm report, May 20, 3:03 PM CDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
303 PM CDT Tue May 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     Tstm Wnd Dmg     4 SSE Bargerton         35.68N 88.46W
05/20/2025                   Henderson          TN   911 Call Center

            Trees down on Sand Ridge Bargerton Rd.

&&
Local storm report, May 20, 3:07 PM CDT, 3 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
307 PM CDT Tue May 20 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     Tstm Wnd Dmg     3 NNW Oxford            34.40N 89.55W
05/20/2025                   Lafayette          MS   Emergency Mngr

            tree through a house on Britton Drive. time
            is radar estimated.

&&

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 6:22 AM CDTAreal Flood AdvisoryMEGShelby3 hr
May 20, 8:13 AM CDTSevere Thunderstorm WarningMEGHardeman47 min
May 20, 8:29 AM CDTTornado WarningMEGFayette, Hardeman, McNairy46 min
May 20, 9:17 AM CDTSevere Thunderstorm WarningMEGDecatur, Hardeman, Hardin, McNairy43 min
May 20, 9:54 AM CDTSevere Thunderstorm WarningMEGHardin, McNairy39 min
May 20, 9:59 AM CDTSevere Thunderstorm WarningMEGDecatur, Hardin31 min
May 20, 9:59 AM CDTSevere Thunderstorm WarningMEGDecatur, Hardin31 min
May 20, 2:16 PM CDTSpecial Weather StatementMEGHenderson, Madison29 min
May 20, 2:25 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton50 min
May 20, 2:26 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Decatur, Henderson49 min
May 20, 2:40 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur, Henderson35 min
May 20, 3:04 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Madison41 min
May 20, 3:05 PM CDTSevere Thunderstorm WarningMEGLake, Obion, Weakley40 min
May 20, 3:11 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton49 min
May 20, 3:13 PM CDTSevere Thunderstorm WarningMEGShelby, Tipton47 min
May 20, 3:42 PM CDTSevere Thunderstorm WarningMEGHenry, Obion, Weakley48 min
May 20, 3:52 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton38 min
May 20, 3:58 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henderson, Henry47 min
May 20, 4:09 PM CDTTornado WarningMEGBenton, Carroll, Henderson51 min
May 20, 4:10 PM CDTSevere Thunderstorm WarningMEGBenton, Henry, Weakley50 min
May 20, 4:16 PM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Haywood, Henderson, Henry and 2 more44 min
May 20, 4:29 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison31 min
May 20, 4:53 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGBenton, Carroll, Chester, Decatur, Henderson, Henry and 1 more52 min

Nearby

Tornado Warnings in Tennessee, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.